# SDR DL757952061

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON UPPER SURFACE WAS FOUND WITH HAIL DAMAGE.  REPAIRS WERE ACCOMPLISHED PER SRM 57-60-01.
